# SDR 2001FA0000557

- Difficulty date: November 15, 2001
- Submitted: November 28, 2001
- Operation: General aviation
- Aircraft: N76CP
- Make and model: Cirrus SR20
- Aircraft serial: 1054
- Engine: Cont IO360E
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Failed
- Location: Engine
- Part time: 410 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN FLIGHT ENGINE FAILURE, CRANKSHAFT COUNTERWEIGHT AND DOUBLE ROD FAILURE, BLEW TWO ROD THROUGH CASE.(K)
